# SDR UPS07149124

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Co-Pilot Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, CO-PILOTS WINDOW SAFE INDICATION POPPED UP TO UNSAFE.  THE RED UNSAFE INDICATOR WILL NOT STOW.  RESEATED OUTSIDE EMERGENCY ESCAPE SLIDE HANDLE WINDOW.  CKS GOOD.
